Illinois Journal of Mathematics

On finite groups containing an element of order four which commutes only with its powers

Michio Suzuki

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 3, Issue 2 (1959), 255-271.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255455126

Digital Object Identifier
doi:10.1215/ijm/1255455126

Mathematical Reviews number (MathSciNet)
MR0104733

Zentralblatt MATH identifier
0085.01601

Subjects
Primary: 20.00

Citation

Suzuki, Michio. On finite groups containing an element of order four which commutes only with its powers. Illinois J. Math. 3 (1959), no. 2, 255--271. doi:10.1215/ijm/1255455126. https://projecteuclid.org/euclid.ijm/1255455126


Export citation